# SDR EE4Y090352

- Difficulty date: November 5, 2009
- Submitted: November 5, 2009
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N963PG
- Make and model: Doug DC-9-83
- Aircraft serial: 49568
- Aircraft time: 40,441 hours, 25,387 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 595127315
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR FUSELAGE UNDER AFT FAIRING SUPPORT TEE WITH CORROSION AT YSTA=1012 BETWEEN -X=10 +X=10.
